# SDR AALA202502271949

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 91,645 hours, 11,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62774430
- Part serial: M8100
- Condition: Deformed
- Location: Zone 800
- Part time: 28,831 hours, 3,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSTALLATION OF SLIDE COVER ON DOOR 4RH FOUND SLIDE RAFT WITH DEFORMATION. MAINTENANCE REMOVED SLIDE ASSEMBLY P/N OFF: 62774-430 S/N OFF: IAW JOB CARD 72L80025005.
